# SDR 2007F00051

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Engine: Lyc IO540C4B5
- Engine time: 1,100 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 850991R
- Part serial: H6248H
- Condition: Separated
- Location: Engine
- Part time: 1,100 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

CYLINDER HEAD SEPARATED FROM THE BARREL PRIOR TO DEPARTURE. THE ENGINE HAD BEEN SUFFICIENTLY WARMED UP AND THE GROUND RUN UP CHECKS HAD BEEN COMPLETED.
